Alert archive / Georgia / Special Weather Statements in 2022

Special Weather Statement, NWS Atlanta, GA

June 14, 2022Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2022, 2:21 PM EDT for Muscogee County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2022, 2:21 PM EDT (18:21 UTC)
Expired
Jun 14, 2022, 2:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Muscogee County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3038 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WWUS82 KFFC 141821
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Tue Jun 14 2022
 
GAZ079-089>091-141845-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
221 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 245 PM EDT...

At 221 PM EDT, a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton, moving west at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent 
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Geneva, North Fort Benning, Upatoi, Box Springs, Midland, Juniper,
Vista Terrace and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.

&&

LAT...LON 3258 8485 3258 8470 3260 8469 3263 8450
      3244 8461 3245 8491
TIME...MOT...LOC 1821Z 088DEG 21KT 3254 8471 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:36 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 14, 1:36 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
136 PM EDT Tue Jun 14 2022

.PREV DISCUSSION... /Issued 1009 AM EDT Tue Jun 14 2022/

UPDATE...

Environment is favorable for strong to severe thunderstorms today.
12Z FFC sounding shows marginally steep mid level lapse rates, that
should only steepen with the heat of the day. In addition, the
sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface
analysis shows activity across western NC and upstate SC moving into
a more unstable environment with surface based capes 2000-3000+
J/kg.

None of the hi-res models have a great handle on the MCS activity
across the Carolinas. Over the past few hours, a turn to the SW has
occurred. New storms have begun to pop just west of GSP. Do expect
the activity to continue increasing and pushing SW into
northeast/eastern portions of GA later this morning and during the
early afternoon. The hi-res ARW it hinting at this type of
progression, but it still doesn't have a handle on initialization
and timing may be off.

Will have to increase the pops, especially in the northeast part of
the CWA. May have to make additional tweaks later this morning/early
afternoon once activity gets going across the CWA. Increasing cloud
cover could make hitting Heat Advisory criteria a bit harder, but
will make no changes since a bit borderline. If storms move through
early enough, there will be plenty of time to heat up again.

Locally heavy rainfall will also be likely with any thunderstorms.
BL winds are pretty light and PWATS are around ~1.8".

PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/

.Morning Area Forecast Discussion...

SHORT TERM /Today through Wednesday/...

The heat wave continues with widespread heat index values expected
to be near or exceed 105 degrees this afternoon and evening. A Heat
Advisory has been issued for most of the forecast area. Please take
caution to protect yourself and others from the impacts of the
upcoming heat wave and see the Heat Advisory for with tips to
mitigate the extreme heat.

With a surface high pressure forecast over the GoMEX just west of
the FL peninsula pushing ample Gulf moisture into the southeast,
combined with a stagnant, high-amplitude ridge stretching from the
Gulf into the Great Lakes region, with a central High pressure at
h500 of 5940m.

CAMs are also projecting several potential waves for storms that
could push in into the forecast area, rounding the southeastern edge
of the central High pressure. These complexes look to develop due to
surface forcing from the outflow of several MCSs currently in West.
Virginia and Ohio. As this wave comes in contact with a highly
unstable airmass, with weak subsidence being the only suppressor for
storms otherwise, widespread convection could form, but is far from
guaranteed due to the mid-level ridging. If storms do form,
damaging wind gusts and large hail could be possible with expected
MLCape values near 3000 J/kg, and water loaded downdrafts with
PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due
to a balance between forcing and suppression mechanisms with unknown
values of convective inhibition, exact timing, placement and
coverage of storms is still to be determined.

Similar conditions expected Wednesday with another Heat Advisory
expected, with some unknowns to be resolved based on the convective
outcomes of today.

Thiem

LONG TERM /Wednesday Night through Monday/...

The first half of the extended continues to be dominated by
persistent upper ridging and hot conditions with Max T continuing
into the mid to upper 90s through Friday. For now, expecting air
temps to reach or just fall short of record highs across the area,
particularly across east-central GA. In addition, with very humid
conditions courtesy of moisture advection off the Atlantic,
dewpoints should rise into the low-to-mid 70s, with majority of the
area seeing Heat Index Values around or above 105, with the hottest
conditions in the extended on Friday.

The other notable impact will be the potential for scattered
convection through Friday given abundant low-level moisture and
instability as perturbations rotate around the eastern periphery of
the mid lvl high/upper ridge. Not anticipating a widespread
severe threat at this time, but any storms that do develop could
become strong or severe given abundant heat and instability with
hail and strong wind gusts as main threats.

No major changes to the pattern are expected until the coming
weekend. A weak cold front still appears on track to push into the
area on Friday. While high temperatures may only cool a few degrees
the front for Saturday and Sunday, the post-frontal drier air will
be very noticeable as dewpoints look to drop into the 50s by
Saturday. With this drier airmass, no PoPs are expected over the
weekend as well at this time.

Morgan

&&

.AVIATION...
18Z Update...
Storms to the east continue to try and organize this afternoon. Do
think timing from 18-22/23Z will be the best timing for storms
this afternoon. Good potential for downbursts today, so have
included gusts. Will also have to reconsider at a later AMD or TAF
issuance the potential for low clouds overnight, especially if ATL
measures rainfall. Scat tsra expected again tomorrow.

//ATL Confidence...18Z Update...
Med-high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          99  74  99  72 /  50  10  40  30
Atlanta         96  75  97  74 /  40  10  40  30
Blairsville     91  69  93  69 /  20  10  50  30
Cartersville    96  72  97  72 /  20  10  40  30
Columbus        97  74  97  74 /  60  40  50  30
Gainesville     96  74  97  73 /  40  10  40  30
Macon          100  73 100  72 /  60  20  40  30
Rome            98  73  98  72 /  10  10  40  30
Peachtree City  97  72  98  72 /  40  20  40  30
Vidalia        100  76  99  75 /  60  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Baldwin...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Paulding...Peach...Pickens...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Washington...Webster...Wheeler...
Wilcox...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....Morgan
AVIATION...NListemaa
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1220 PM EDT Tue Jun 14 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1220 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for much of the area
through 8 PM this evening.

Scattered strong to severe thunderstorms will continue to develop
and affect much of north and central Georgia through this afternoon.
Damaging winds in excess of 60 mph, large hail up to golf balls,
frequent lightning and very heavy rain can be expected with the most
severe storms.

In addition to the storms, hot and humid conditions will persist. A
Heat Advisory is in effect for nearly all of north and central
Georgia through this evening. Maximum heat index values between 100
and 110 degrees can be expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Afternoon heat index values between 100 and 110 degrees are
expected for much of north and central Georgia from Wednesday
through Friday.

Scattered thunderstorms are possible through Thursday, primarily
during the afternoon and evening. Isolated thunderstorms will then
be possible mainly in central Georgia on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

DJN

In the hours before

Special weather statement, Jun 14, 2:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Tue Jun 14 2022

GAZ078-079-141830-
Harris GA-Talbot GA-
202 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of northwestern Talbot
and eastern Harris Counties through 230 PM EDT...

At 202 PM EDT, a strong thunderstorm was near Waverly Hall, or 10
miles northwest of Talbotton, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Talbotton, Pine Mountain, Waverly Hall, Ellerslie,
Baughville, Flint Hill and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.

&&

LAT...LON 3283 8460 3263 8450 3258 8484 3258 8485
      3284 8490
TIME...MOT...LOC 1802Z 090DEG 8KT 3275 8469

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 14, 2:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     4 SE WRIGHTSVILLE       32.70N  82.66W
06/14/2022                   JOHNSON            GA   EMERGENCY MNGR

            METAL ROOF BLOWN OFF BUILDING

&&

EVENT NUMBER FFC2200523

VSS
Local storm report, Jun 14, 2:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     3 SSW PRINGLE           32.77N  82.65W
06/14/2022                   JOHNSON            GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN

&&

EVENT NUMBER FFC2200524

VSS
Special weather statement, Jun 14, 2:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Jun 14 2022

GAZ109-110-141845-
Telfair GA-Dodge GA-
212 PM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of southeastern Dodge
and central Telfair Counties through 245 PM EDT...

At 212 PM EDT, a line of strong thunderstorms extended from near
Five Points to near Achord to near Workmore, and moving northwest at
10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Helena, Milan, Scotland, Chauncey, Five Points and Achord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

&&

LAT...LON 3198 8298 3201 8320 3212 8321 3214 8304
      3207 8286 3206 8286 3206 8283 3189 8279
TIME...MOT...LOC 1812Z 156DEG 7KT 3206 8315 3205 8298 3197 8287

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 2:19 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 14 2022

GAZ093-104-105-141845-
Macon GA-Dooly GA-Sumter GA-
219 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 245 PM EDT...

At 219 PM EDT, a strong thunderstorm was near Flint River Wma, or 9
miles southeast of Oglethorpe, moving south at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Vienna, Oglethorpe, Montezuma, Byromville, Lilly, Dooling, Whitewater
State Park, Richwood, Flint River Wma, Pennington, Drayton, Clearview
and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.

&&

LAT...LON 3237 8408 3227 8387 3204 8376 3205 8410
TIME...MOT...LOC 1819Z 348DEG 17KT 3219 8396

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Tue Jun 14 2022

GAZ079-089>091-141845-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
221 PM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 245 PM EDT...

At 221 PM EDT, a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton, moving west at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Geneva, North Fort Benning, Upatoi, Box Springs, Midland, Juniper,
Vista Terrace and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.

&&

LAT...LON 3258 8485 3258 8470 3260 8469 3263 8450
      3244 8461 3245 8491
TIME...MOT...LOC 1821Z 088DEG 21KT 3254 8471

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:42 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren48 min
Jun 14, 11:48 AM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jun 14, 11:54 AM EDTSpecial Weather StatementFFCWarren36 min
Jun 14, 11:59 AM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White46 min
Jun 14, 12:11 PM EDTSpecial Weather StatementFFCCrawford, Peach34 min
Jun 14, 12:19 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall41 min
Jun 14, 12:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 14, 12:58 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor, Upson47 min
Jun 14, 1:01 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett44 min
Jun 14, 1:05 PM EDTSpecial Weather StatementFFCEmanuel40 min
Jun 14, 1:14 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 14, 1:19 PM EDTSpecial Weather StatementFFCPulaski26 min
Jun 14, 1:24 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens17 min
Jun 14, 1:26 PM EDTSpecial Weather StatementFFCTalbot, Taylor34 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 1:29 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
Jun 14, 1:34 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor26 min
Jun 14, 1:40 PM EDTSpecial Weather StatementFFCMacon35 min
Jun 14, 1:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 14, 1:52 PM EDTSpecial Weather StatementFFCPulaski38 min
Jun 14, 2:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 14, 2:06 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler24 min
Jun 14, 2:12 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 2:19 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 14, 2:22 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski23 min
Jun 14, 2:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCCoweta35 min
Jun 14, 2:26 PM EDTSpecial Weather StatementFFCWebster34 min
Jun 14, 2:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler31 min
Jun 14, 2:32 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 14, 2:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski30 min
Jun 14, 2:47 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee28 min
Jun 14, 2:50 PM EDTSpecial Weather StatementFFCBleckley, Dodge25 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs33 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTelfair29 min
Jun 14, 3:04 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup21 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 14, 3:34 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:39 PM EDTExcessive Heat WatchFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more12 hr
Jun 14, 3:39 PM EDTHeat AdvisoryFFCBanks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more28 hr
Jun 14, 6:50 PM EDTSpecial Weather StatementFFCBartow25 min

Nearby

Special Weather Statements in Georgia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.